INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Quintessential inflation from a variable cosmological constant in a 5D vacuum
Autor/es:
AGUSTIN MEMBIELA; MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
Elsevier Science
Referencias:
Lugar: Amsterdam; Año: 2006 vol. 641 p. 125 - 125
ISSN:
0370-2693
Resumen:
We explore an effective 4D cosmological model for the universe where the variable cosmological constant governs its evolution and the pressure remains negative along all the expansion. This model is introduced from a 5D vacuum state where the (space-like) extra coordinate is considered as noncompact. The expansion is produced by the inflaton field, which is considered as nonminimally coupled to gravity. We conclude from experimental data that the coupling of the inflaton with gravity should be weak, but variable in different epochs of the evolution of the universe.
rds']